# SDR 2019FA0000282

- Difficulty date: August 14, 2019
- Submitted: August 23, 2019
- Operation: General aviation
- Aircraft: N345TH
- Make and model: Namer TB25J
- Engine: Wright R260035
- Engine time: 557 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 891911
- Part serial: 421573
- Condition: Separated
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING POST FLIGHT INSPECTION FOR A RELATED ISSUE, DISCOVERED CYLINDER HEAD P/N 170326 PARTIALLY SEPARATED FROM THE P/N 126546 CYLINDER BARREL. FAILED CYLINDER IS IN #14 POSITION. HEAD WAS SEPARATING AT THREADS IN BARREL.
